English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zeta-functions of harmonic theta-series and prime numbers

MPS-Authors
/persons/resource/persons234865

Andrianov,  Anatoli N.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Andrianov, A. N. (2012). Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Mathematical Journal, 23(2), 239-255. Retrieved from http://www.ams.org/journals/spmj/2012-23-02/S1061-0022-2012-01195-7/S1061-0022-2012-01195-7.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F18-0
Abstract
There is no abstract available